# SDR ASOA20140608110

- Difficulty date: June 8, 2014
- Submitted: June 8, 2014
- Operation: Air carrier
- Aircraft: N24103
- Make and model: Emb EMB-145XR
- Aircraft serial: 145645
- Aircraft time: 33,066 hours, 18,566 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Splice
- Condition: Corroded
- Location: Frames 13-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  SKIN SPLICE CORRODED, BETWEEN FRAMES 13-14 STRINGERS 20R-20L.  MAINTENANCE PERFORMED REPAIR ON SKIN SPLICE IAW SRM 53-00-02, FIG 201.  ACFT APPROVED FOR RETURN TO SERVICE.
